Certain questions on the solution and the asymptotics of ordinary differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1969), pp. 110-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_11_a12,
author = {I. I. \`Eterman},
title = {Certain questions on the solution and the asymptotics of ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {110--116},
year = {1969},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_11_a12/}
}
I. I. Èterman. Certain questions on the solution and the asymptotics of ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1969), pp. 110-116. http://geodesic.mathdoc.fr/item/IVM_1969_11_a12/